# SDR SWIA200819216

- Difficulty date: February 10, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N710BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7852
- Aircraft time: 10,682 hours, 8,584 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOST SYSTEM NR 2 HYDRAULIC FLUID ON SHORT FINAL, FLIGHT NR 2591.  REPLACED NR 2 HYDRAULIC SYSTEM ENGINE DRIVEN PUMP IAW AMM 29-11-01, PN: 887055, SN OFF: MX-642339.
